Ask The Doctor > Questions & Answers > Loose motion in baby after domstal

Loose motion in baby after domstal

Patient: My daughter (2yr old) started vomitting 3 days back(had more than half orange last night and had Typhoid vaccination 2 days back) gave domstal and it stopped. From next day she is passing watery stools 3 to 4 times a day, giving gramogyl syrup for 2 days , but not controlled yet( she is passing watery stools 2 to 3 times a day). Is this normal, can i continue the medicine,will that have any side effect, Pls advice

 

 

Doctor: Most cases of loose stools and vomiting in children is caused by a viral infection. usually no treatment is required oth er than oral fluids. It is also probable that a large dose of domtal could have caused the loose stool. Since you’ve started gramogyl syrup, continue with it and withhold domstal.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment